| Model Number |
LITNG8XTORQ115-A |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the popliteal artery using an indigo system aspiration catheter 8 (cat8), a lightning aspiration tubing (lightning), and a non-penumbra sheath.During the procedure, the physician advanced the cat8 through the sheath and while torqueing the hub of the cat8; the physician experienced resistance.Subsequently, the cat8 broke at the hub; therefore, the cat8 was removed.The procedure was completed using a new cat8, the same lightning and the same sheath.There was no report of an adverse effect to the patient.